| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 7, 2013, no. 33-36


Abdullah Yahya, Shaharuddin Cik Soh, Daud Mohamad
      Second Hankel determinant for a class of a generalised Sakaguchi class of analytic functions
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 33, 1601-1608
      http://dx.doi.org/10.12988/ijma.2013.3354

Y. Jawarneh, M. S. M. Noorani
      Inequalities of Ostrowski and Simpson type for mappings of two variables with bounded variation and applications
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 33, 1609-1622 (retracted)

Somsak Lekkoksung
      On intra-regular ternary semihypergroups
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 33, 1623-1627
      http://dx.doi.org/10.12988/ijma.2013.215

Somsak Lekkoksung
      Fuzzy bi-hyperfilters in semihypergroups
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 33, 1629-1634
      http://dx.doi.org/10.12988/ijma.2013.216

P. Jayakumar, K. Mariappa, S. Sekar
      On generalized gp*-closed set in topological spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 33, 1635-1645
      http://dx.doi.org/10.12988/ijma.2013.3356

Elham M. Al-Ali
      Traveling wave solutions for a generalized Kawahara and Hunter-Saxton equations
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 34, 1647-1666
      http://dx.doi.org/10.12988/ijma.2013.3483

M. P. Arciga-Alejandre, J. Sanchez-Ortiz, M. A. Taneco-Hernandez
      Asymptotic for a Riemann-Hilbert problem solution
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 34, 1667-1672
      http://dx.doi.org/10.12988/ijma.2013.3358

Eman Samer, Iftichar Mudar, Eman Jawad
      Stability and density of periodic points of Lp-space, 0 < p < 1
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 34, 1673-1684
      http://dx.doi.org/10.12988/ijma.2013.3371

Phakdi Charoensawan, Chalongchai Klanarong
      Coupled coincidence point theorems for \phi-contractive under (F,g)-invariant set in complete metric space
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 34, 1685-1701
      http://dx.doi.org/10.12988/ijma.2013.3484

Moch Aruman Imron, Ch. Rini Indrati, Widodo
      Some properties of class of p-supremum bounded variation sequences
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 35, 1703-1713
      http://dx.doi.org/10.12988/ijma.2013.3494

Shin Min Kang, Arif Rafiq, Dong Min Lee
      On the convergence of Mann iteration scheme for the finite family of \phi-hemicontractive mappings
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 35, 1715-1722
      http://dx.doi.org/10.12988/ijma.2013.3477

C. S. Ryoo
      Some relationships between the tangent polynomials and Bernstein polynomials
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 35, 1723-1730
      http://dx.doi.org/10.12988/ijma.2013.3498

Arkadiy Tsionskiy, Mikhail Tsionskiy
      An effective approach to the solution of a system of nonlinear differential equations in partial derivatives
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 35, 1731-1734
      http://dx.doi.org/10.12988/ijma.2013.3491

Duran Turkoglu, Demet Binbasioglu
      Some common fixed point theorems for self mappings in vector metric spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 35, 1735-1742
      http://dx.doi.org/10.12988/ijma.2013.3475

C. S. Bera, A. K. Chongdar
      On an extension of bilateral generating functions of modified Jacobi polynomials from the existence of partial-quasi bilinear generating function
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 35, 1743-1749
      http://dx.doi.org/10.12988/ijma.2013.34100

R. U. Gobithaasan, R. Karpagavalli, Kenjiro T. Miura
      Shape analysis of generalized log-aesthetic curves
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 36, 1751-1759
      http://dx.doi.org/10.12988/ijma.2013.3492

Messaoud Boulbrachene
      L^\infty error estimate of a finite difference approximation method for semilinear PDEs
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 36, 1761-1764
      http://dx.doi.org/10.12988/ijma.2013.3110

Baoyu Liu, Weiming Gong, Yingqing Song and Yuming Chu
      Sharp bounds for Seiffert mean in terms of arithmetic and geometric means
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 36, 1765-1773
      http://dx.doi.org/10.12988/ijma.2013.3349

Naveed Yaqoob, Moin A. Ansari
      Bipolar (\lambda,\delta)-fuzzy ideals in ternary semigroups
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 36, 1775-1782
      http://dx.doi.org/10.12988/ijma.2013.35127

Ick-Soon Chang, Hark-Mahn Kim
      Approximate derivations on Banach algebras associated with Jensen functional equation
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 36, 1783-1794
      http://dx.doi.org/10.12988/ijma.2013.3364

M. S. Khan, M. Samanipour
      Presic type extension in cone metric space
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 36, 1795-1802
      http://dx.doi.org/10.12988/ijma.2013.1868

Eman Samir Bhaya, Asmaa Raheem Hadi
      Simultaneous approximation by complex polynomials
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 36, 1803-1808
      http://dx.doi.org/10.12988/ijma.2013.1869


Journals | Books | Indexing and abstracting | Author guidelines | Open access